# SDR F3LA200700302

- Difficulty date: October 16, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED R1 DOOR SLIDE ELECTRICAL HARNESS CAME FROM THE FACTORY PINCHED IN THE SLIDE ASSY, AND CANNOT BE ROUTED AS SHOWN IN AMM FIG 25-62-44-911-003, SHEET 404.2/3.  REMOVED AND REPLACED DAMAGED R1 DOOR SLIDE IAW AMM 25-62-44-400-007.
